# SDR XV6A2010110400013

- Difficulty date: October 31, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N766VA
- Make and model: Boeing 767-2Q8
- Aircraft serial: 24448
- Aircraft time: 61,883 hours, 12,076 cycles
- Engine: Ge CF680C2B4
- System (JASC): 2530 · Buffet/Galleys
- Part: Water Heater
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM F/A REPORTED BURNING ODOR FROM AFT GALLEY.
